MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Codes No Audible Prompt/Feedback (2282); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "hospital staff says that during ventilation, screen froze and alarmed and could not be cleared.Device did show some tech faults, 746002 & 346054.Patient was removed from device and bagged." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.So far no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported the device's display froze during patient ventilation, and alarms were triggered that could not be cleared, including technical faults 346054 (safety failure detected) and 746002 (watchdog failed vgui).As a result, the patient was removed from the device and bagged.Neither harm to patient, user or third party nor a treatment delay was reported.During servicing of the device, the local service engineer to have identified "external connections disabled" alarm on the logs.Replaced control board, updated to software 3.1.1, hcm to 1.3.200 and deactivated suctioning tool to resolve the issue.All service software tests passed.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23309537
Report Number3001421318-2025-00857
Device Sequence Number17385378
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)230201(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown